სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26243 ჩანაწერიდან.


ძებნის განულება

E. Elerdashvili. On limited circular two-dimensional problem of three bodies. Bulletin of the Academy of Sciences of Georgia . 1991წ. 143, N3, pp. 241-244.

T. Jangveladze, N. Iremadze. On Limiting Process and Two Difference Schemes for Charney Regularized Equation. Rep. Enl. Sess. Sem. of I.Vekua Inst. Appl. Math. 1995წ. V.10, N1, p.27-31.

R. Bitsadze, S. Bitsadze. On linearization of the nonlinear differential equation of electrical oscillation of the coil of a magnetohydraulic pusher. Scientific-Technical Journal “Transport and Machinebuilding”. 2012წ. № 1 (23), 181-185..

G. Giorgadze, Pantsulaia G. On Lioville type theorems for Mankiewicz and Preiss-Tišer genetators in RN . Georgian International Journal of Science and Technology, Nova Science Publishers, p-12, Volume 2, Issue 1. 2009წ. 89-101.

Ts. Tsanava. On Mapping Properties of Bellman Transform in Weighted Lebesgue Spaces. Proceedings A. Razmadze Mathematical Institute. 2005წ. 137, 143-146.

M. Zakradze, N. Koblishvili, Z. Sanikidze. On Matrix of Fundamental Solution of the Equation of Dynamic Elasticity Theory. Electronic Scentfice Journal: Computer Science and Telecommunications.. 2009წ. 4(21), 200-213.

P. Qarchava, D.Goguadze. On multiple integrals of new type from many-valued functions of abstract set. Bulletin of the Georgian Academy of Sciences . 2006წ. #172, p.30-34.

T. Paghava, A. Gigineishvili, G. Tsintsadze, , L. Chachkhiani. On nature of (Ev+0,24) eV energy radiation defects in electron irradiated p-type silicon crystals”. . Bulletin of the Georgian academy of sciences. . 1999წ. Bulletin of the Georgian academy of sciences. 160, N 1, 1999, (VII-VIII), c. 69, 2 .

Т. Векуа. On new application of method splines for solution of integral equation. Transactions Automated Control Systems ;№ 2(15) ISSN 1512-3979. 2013წ. .

Т. Векуа. On new applications of linear splines for solution of integral equation. Georgian International Journal of Science, Volume 2, Number 4, pp. 53-58. ISSN 1939-5825 C 2010 Nova Science Publishers. 2010წ. .

. On non-elementary extensions of the Haar measure,. Reports of Enlarged Sessions of the Seminar of I.Vekua Inst. Appl. Math., vol.9. no 13, p.40--43.. 1994წ. .

M. Menteshashvili. On non-linear Cauchy problem with closed support of data. Abstracts of International Conference “Information and Computation Technologies”. 2010წ. p.20.

Z. Kiguradze, T. Jangveladze. On Nonlinear Integro-Differential Equations Based on Maxwell’s System. Proc. of I.Vekua Inst. Appl. Math. 2007წ. V.56-57, p.55-65.

A.Kirtadze. On null sets in infinite-dimensional Banach spaces. Proc. A. Razmadze Math. Inst. . 2005წ. 139 , 128--131.

J. Peradze, B. Dzagania, G. Papukashvili. On numerical calculation of a problem of a nonlinear dynamic beam. International Conference "Information and Computational Technologies". 2010წ. Tbilisi, pp.125-127.

Т. Векуа. On numerical calculation of seismograms, velocigrams and accelerograms. . Theses of reports of Conference of Institute of Seismic Stability, Academy of Sciences of GSSR. 1994წ. .

თ. დავითაშვილი, Gunava G.. On Numerical Schemes of the Nonlinear Parabolic Type Equation Describing Fluid Filtration in Soil. Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics,. 2007წ. Vol. 21, 2006-2007, p.p.71-76 2006-2007.

თ. დავითაშვილი, Gunava G.. On Numerical Schemes of the Nonlinear Parabolic Type Equation Describing Fluid Filtration in Soil. Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics. წ. Vol. 21, 2006-2007, p.p.71-76 2006-2007.

Т. Векуа. On numerical solution of inverse problem of seismic. Methods and interpretation algorithms of geophysical data. Academy of Sciences of USSR. . 1993წ. .

M. Menteshashvili, Karchava P.. On Numerical Solution of the Boundary Value Problem for Uniform Equilibtrium Equations for Non-shallow Shells. Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics. 2006წ. V. 21, # 2.